Hail, Lincoln
- When
- May 26, 7:00 AM CST
- Where
- Lincoln County, New Hope
- Measured
- 1 in hail
- Reported by
- NEWSPAPER
- Coordinates
- 39.133, -90.883
One inch hail damaged some autos and broke windows at a home in New Hope.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at May 26, 12:30 AM CST, 6 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 130 AM CDT WED MAY 26 2004 .DISCUSSION... CDFNT CURRENTLY EXTDG FM SFC LOW OVR NWRN OH SW THRU SERN MO NWRN AR...WITH SFC HI CNTRD OVR ERN NEBRASKA WRN IA. 00Z WED 850 MB ANLYS HAS SWLY LLJ FM OK NE THRU SRN MO WITH 10-16 DGR C DWPTS OVR THE SRN HALF OF MO WITH MUCH LWR DWPTS FM TOP TO ILX. THIS CDFNT SHOULD BE THE FOCUS OF CONVECTION TDA AS IT BGNS TO LFT SLOWLY NWD AS THE SFC HI MOVS E OF THE REGION. ALTHOUGH SFC MOISTURE CNVG WILL BE FAIRLY WK ALNG SFC FNT...BOTH ETA AND GFS MDLS INDICATE STG UPR DIVERGENCE ACRS SRN MO TDA INTO THIS EVNG IN RGT ENTRANCE REGION OF UPR LVL JT STRK MOVG E-NEWD INTO THE OH VLY REGION. ETA MDL ALSO DEPICTS A VORT MAX MOVG EWD THRU CNTRL MO THIS AFTN IN RELATIVELY FAST ZONAL FLOW...GFS 500 MB FIELD APRS MORE NOISY BUT ALSO HAS WK SHRTWVS MOVG EWD THRU THE REGION HELPING TO PROVIDE LARGE SCALE ASCENT ALNG WITH UPR DIVERGENCE FIELD. WILL PUT HIGHEST POPS AND QPF S OF I-70 TDA AND MENTION LOCALLY HVY RAIN POSSIBLE. PCPN POTENTIAL SHOULD IMPROVE BY EVNG OVR THE NRN PTN OF THE CWA AS ETA MDL SHOWS HIGHER 850 MB DWPTS SHIFTING N-NEWD THRU CWA WITH INCSG 850 MB WAA...THETA E ADVCTN AND MOISTURE CNVG SPREADING E-NEWD ON NOSE OF SWLY LLJ. MID-UPR LVL TROF MOVG EWD THRU THE GRT LKS REGION ON THU WILL BRNG ANOTHER CDFNT SEWD THRU THE CWA ON THU INTO THU EVNG. ETA MDL DEPICTS STG INSTABILITY THU AFTN WITH SFC LI VALUES OF -10 TO -12 OVR MUCH OF THE CWA. MDL MOS GUIDANCE POPS APR A LTL LOW ON THU AND THU EVNG WITH RELATIVELY STG SFC MOISTURE CNVG FCST ALNG CDFNT THU AFTN ALNG WITH STG INSTABILITY. PCPN SHOULD PUSH S AND SE OF MOST OF THE CWA BY LATE THU NGT AS SFC RDG BLDS SEWD INTO NRN PTNS OF MO AND IL WITH WK LOW LVL CAA ACRS THIS AREA. WILL CONFINE POPS TO THE EXTRM SRN PTN OF THE CWA LATE THU NGT AND FRI NR FNT AND AHD OF MID-UPR LVL LOW MOVG NEWD THRU OK AND INTO SERN MO BY FRI NGT. && .LSX WATCHES/WARNINGS/ADVISORIES... .MO...NONE .IL...NONE GKS EFFECTIVE 7 AM JUNE 8 2004...THE AWIPS PRODUCT IDENTIFIER FOR THIS PRODUCT WILL CHANGE FROM AFDSTL TO AFDLSX. THE WMO HEADER WILL REMAIN UNCHANGED. PLEASE ENSURE THAT ANY NEEDED CHANGES ARE COMPLETED BY JUNE 8 2004.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 553 AM CDT WED MAY 26 2004 ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041- 042-050>052-060-061-063-064-271100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- FAYETTE IL-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL- MADISON IL-MARION-MARION IL-MONROE-MONTGOMERY-MONTGOMERY IL-PIKE- PIKE IL-RALLS-SHELBY-ST CHARLES-ST LOUIS-ST LOUIS CITY-WARREN- 553 AM CDT WED MAY 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MISSOURI AND PART OF CENTRAL MISSOURI...AS WELL AS WEST CENTRAL ILLINOIS AND A PART OF SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS MAY PRODUCE HEAVY RAINFALL...AND POSSIBLY A BRIEF PERIOD OF PEA SIZE HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY EVENING AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. THUNDERSTORMS WILL DEVELOP ALONG THIS FRONT...A FEW MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THE CHANCE OF THUNDERSTORMS WILL RESUME FRIDAY NIGHT AND CONTINUE THROUGH MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ILZ074-079-101-102-MOZ047>049-059-062-065-072>075-084-085-099-271100- COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-MADISON-MONITEAU- MONROE IL-OSAGE-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS- STE GENEVIEVE-WASHINGTON-WASHINGTON IL- 553 AM CDT WED MAY 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI AND A PART OF CENTRAL MISSOURI...AS WELL AS A PORTION OF SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE HUMID AND UNSTABLE ATMOSPHERE NORTH OF A STATIONARY FRONT ACROSS SOUTHERN MISSOURI. A FEW OF THESE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY EVENING AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. THUNDERSTORMS WILL DEVELOP ALONG THIS FRONT...A FEW MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. GKS
The St Louis radar (KLSX), 51 km away, was scanning. The volume nearest the first event began at 13:01 UTC.
1 hail. Local standard time, as filed.
One inch hail damaged some autos and broke windows at a home in New Hope.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2004Every state in 2004This day in weather historyWarnings in Missouri, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5397203.